Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking gynecosid to regulate periods, had unprotected sex, cramps, negative pregnancy test. Will medication damage fetus?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3558 Questions
i was having irregular periods after i came off the BCP. For that reason i was on gyanecosid tablet to regulate my period but its 10 days and havnt got my periods this month. only one day before having tablet i had unprotected sex. i took pregnancy test and it came out negative i am having no symptoms of pregnancy than having cramps like i do in periods. now i am worried if i am already pregnant could it be possible that taking gynaecosid tablet wiill damage my fetus? what is the maximum time limit in which preiod starts after taking this medicine? will it damage my pregnancy?
Posted Wed, 12 Sep 2012 in Pregnancy
Answered by Dr. Mahesh Koregol 2 hours later
Hi, thanks for your query. I understand your concerns. 1) You are unlikely to be pregnant by one sexual act and taking so many drugs. 2) even if you are pregnant, these tablets wont harm fetus. 3) The cramps are probably due the menses you are going to get. Just relax as everything is fine. I hope I answered your query. Regards, Dr. Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor